# SDR GLBA20110914F

- Difficulty date: September 13, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 32,158 hours, 39,126 cycles
- System (JASC): 5270 · Door Warning System
- Part: Socket
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR INSP LIGHT IS INOPERATIVE.  MX CLEANED THE SOCKET AND RESECURED THE BULB, OPS CHECKED GOOD.
